# SDR FDEA201409252766

- Difficulty date: September 25, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 29,058 hours, 15,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A5377430000800
- Condition: Cracked
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY UPPER CUT OUT BETWEEN FRAMES 22 - 23 Y-1456 & Y-1959 CYLINDER ASSEMBLY SUPPORT BEAM CRACKED.  SUPPORT BEAM REPLACED IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM6-2-100.
